Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2020, Volume 13, Issue 1, Pages 26–36 (Mi jsfu815)  

On the asymptotic behavior of the conjugate problem describing a creeping axisymmetric thermocapillary motion

Victor K. Andreevab, Evgeniy P. Magdenkoab

a Institute of Computational Modelling SB RAS, Krasnoyarsk, Russian Federation
b Siberian Federal University, Krasnoyarsk, Russian Federation

Abstract: In this paper the conditions for the law of temperature behavior on a solid cylinder wall describes, under which the solution of a linear conjugate inverse initial-boundary value problem describing a two-layer axisymmetric creeping motion of viscous heat-conducting fluids tends to zero exponentially with increases of time.

Keywords: the conjugate nonlinear inverse problem, interface, a crawling motion.

DOI: https://doi.org/10.17516/1997-1397-2020-13-1-26-36

Full text: PDF file (119 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 532.5.013.4
Received: 04.03.2019
Received in revised form: 10.11.2019
Accepted: 08.12.2019
Language:

Citation: Victor K. Andreev, Evgeniy P. Magdenko, “On the asymptotic behavior of the conjugate problem describing a creeping axisymmetric thermocapillary motion”, J. Sib. Fed. Univ. Math. Phys., 13:1 (2020), 26–36

Citation in format AMSBIB
\Bibitem{AndMag20}
\by Victor~K.~Andreev, Evgeniy~P.~Magdenko
\paper On the asymptotic behavior of the conjugate problem describing a creeping axisymmetric thermocapillary motion
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2020
\vol 13
\issue 1
\pages 26--36
\mathnet{http://mi.mathnet.ru/jsfu815}
\crossref{https://doi.org/10.17516/1997-1397-2020-13-1-26-36}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000514843200002}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu815
  • http://mi.mathnet.ru/eng/jsfu/v13/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:55
    Full text:11
    References:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021